hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.21857/ygjwrcjjxy

A certain subclass of univalent meromorphic functions defined by a linear operator associated with the Hurwitz-Lerch zeta function

Firas Ghanim   ORCID icon orcid.org/0000-0001-8586-2539 ; Department of Mathematics, College of Sciences, University of Sharjah, Sharjah, United Arab Emirates
Hiba F. Al-Janaby ; Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

Puni tekst: engleski, pdf (186 KB) str. 71-83 preuzimanja: 361* citiraj
APA 6th Edition
Ghanim, F. i Al-Janaby, H.F. (2019). A certain subclass of univalent meromorphic functions defined by a linear operator associated with the Hurwitz-Lerch zeta function. Rad Hrvatske akademije znanosti i umjetnosti, (538=23), 71-83. https://doi.org/10.21857/ygjwrcjjxy
MLA 8th Edition
Ghanim, Firas i Hiba F. Al-Janaby. "A certain subclass of univalent meromorphic functions defined by a linear operator associated with the Hurwitz-Lerch zeta function." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 538=23, 2019, str. 71-83. https://doi.org/10.21857/ygjwrcjjxy. Citirano 23.09.2021.
Chicago 17th Edition
Ghanim, Firas i Hiba F. Al-Janaby. "A certain subclass of univalent meromorphic functions defined by a linear operator associated with the Hurwitz-Lerch zeta function." Rad Hrvatske akademije znanosti i umjetnosti , br. 538=23 (2019): 71-83. https://doi.org/10.21857/ygjwrcjjxy
Harvard
Ghanim, F., i Al-Janaby, H.F. (2019). 'A certain subclass of univalent meromorphic functions defined by a linear operator associated with the Hurwitz-Lerch zeta function', Rad Hrvatske akademije znanosti i umjetnosti, (538=23), str. 71-83. https://doi.org/10.21857/ygjwrcjjxy
Vancouver
Ghanim F, Al-Janaby HF. A certain subclass of univalent meromorphic functions defined by a linear operator associated with the Hurwitz-Lerch zeta function. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2019 [pristupljeno 23.09.2021.];(538=23):71-83. https://doi.org/10.21857/ygjwrcjjxy
IEEE
F. Ghanim i H.F. Al-Janaby, "A certain subclass of univalent meromorphic functions defined by a linear operator associated with the Hurwitz-Lerch zeta function", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 538=23, str. 71-83, 2019. [Online]. https://doi.org/10.21857/ygjwrcjjxy

Sažetak
In this paper, we study a linear operator related to Hurwitz-Lerch zeta function and hypergeometric function in the punctured unit disk. A certain subclass of meromorphically univalent functions associated with the above operator defined by the concept of subordination is also introduced, and its characteristic properties are studied.

Ključne riječi
Meromorphic functions; zeta functions; linear operators; Hadamard products.

Hrčak ID: 225230

URI
https://hrcak.srce.hr/225230

Posjeta: 548 *